# SDR DALA2016071105256

- Difficulty date: July 1, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 1002 BETWEEN LONGERON 29-30L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-02 AND 51-41-05.
